World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Our website is made possible by displaying certain online content using javascript.
In order to view the full content, please disable your ad blocker or whitelist our website www.worldscientific.com.

System Upgrade on Tue, Oct 25th, 2022 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

Homogeneous 8-manifolds admitting invariant Spin(7)-structures

    https://doi.org/10.1142/S0129167X20500603Cited by:2 (Source: Crossref)

    We study compact, simply connected, homogeneous 8-manifolds admitting invariant Spin(7)-structures, classifying all canonical presentations G/H of such spaces, with G simply connected. For each presentation, we exhibit explicit examples of invariant Spin(7)-structures and we describe their type, according to Fernández classification. Finally, we analyze the associated Spin(7)-connection with torsion.

    References

    • 1. D. V. Alekseevksy and I. Chrysikos , Spin structures on compact homogeneous pseudo-Riemannian manifolds, Transformation Groups, 24(3) (2019) 659–689. Crossref, ISIGoogle Scholar
    • 2. D. V. Alekseevksy, I. Chrysikos and A. Taghavi-Chabert , Decomposable (4,7) solutions in 11-dimensional supergravity, Class. Quantum Gravit. 36(7) (2019). ISIGoogle Scholar
    • 3. D. V. Alekseevsky and B. N. Kimel’fel’d , Structure of homogeneous Riemannian spaces with zero Ricci curvature, Funk. Anal. Priložen. 9(2) (1975) 5–11. Google Scholar
    • 4. R. M. Arroyo and R. A. Lafuente , The Alekseevskii conjecture in low dimensions, Math. Ann. 367(1–2) (2017) 283–309. Crossref, ISIGoogle Scholar
    • 5. H. Baum and I. Kath , Parallel spinors and holonomy groups on pseudo-Riemannian spin manifolds, Ann. Global Anal. Geom. 17(1) (1999) 1–17. Crossref, ISIGoogle Scholar
    • 6. A. L. Besse , Einstein manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete Vol. 10 (Springer-Verlag, Berlin, 1987). CrossrefGoogle Scholar
    • 7. C. Böhm , Homogeneous Einstein metrics and simplicial complexes, J. Differential Geom. 67(1) (2004) 79–165. Crossref, ISIGoogle Scholar
    • 8. C. Böhm and M. M. Kerr . Low-dimensional homogeneous Einstein manifolds, Trans. Amer. Math. Soc. 358(4) (2006) 1455–1468. Crossref, ISIGoogle Scholar
    • 9. R. L. Bryant , Metrics with exceptional holonomy, Ann. of Math. 126(3) (1987) 525–576. Crossref, ISIGoogle Scholar
    • 10. F. M. Cabrera , On Riemannian manifolds with Spin(7)-structure, Publ. Math. Debrecen 46(3–4) (1995) 271–283. Crossref, ISIGoogle Scholar
    • 11. M. Cahen and S. Gutt , Spin structures on compact simply connected Riemannian symmetric spaces, in Proc. Workshop on Clifford Algebra, Clifford Analysis and their Applications in Mathematical Physics (Ghent, 1988), Vol. 62 (Springer, 1988) pp. 209–242. Google Scholar
    • 12. M. Fernández , A classification of Riemannian manifolds with structure group Spin(7), Ann. Mat. Pura Appl. 143 (1986) 101–122. Crossref, ISIGoogle Scholar
    • 13. G. R. Jensen , The scalar curvature of left-invariant Riemannian metrics, Indiana Univ. Math. J. 20 1125–1144 (1970/1971). Crossref, ISIGoogle Scholar
    • 14. N. Hitchin , Stable forms and special metrics, in Global Differential Geometry: The Mathematical Legacy of Alfred Gray (Bilbao, 2000), Contempary Mathematics, Vol. 288 (American Mathematical Society, Providence, RI, 2001), pp. 70–89. CrossrefGoogle Scholar
    • 15. S. Ivanov , Connections with torsion, parallel spinors and geometry of Spin(7) manifolds, Math. Res. Lett. 11(2–3) (2004) 171–186. Crossref, ISIGoogle Scholar
    • 16. D. D. Joyce , Compact 8-manifolds with holonomy Spin(7), Invent. Math. 123(3) (1996) 507–552. Crossref, ISIGoogle Scholar
    • 17. S. Karigiannis , Deformations of G2 and Spin(7) structures, Canad. J. Math. 57(5) (2005) 1012–1055. Crossref, ISIGoogle Scholar
    • 18. S. Klaus, Einfach-zusammenhängende Kompakte Homogene Räume bis zur Dimension Neun, Diplomarbeit am Fachbereich Mathematik, Johannes Gutenberg Universität Mainz, 1988. Google Scholar
    • 19. M. Kervaire , Courbure intégrale généralisée et homotopie, Math. Ann. 131 (1956) 219–252. Crossref, ISIGoogle Scholar
    • 20. S. Kobayashi and K. Nomizu , Foundations of Differential Geometry, Vol. II (Interscience Publishers, New York-London, 1969). Google Scholar
    • 21. H. B. Lawson Jr. and M.-L. Michelsohn , Spin Geometry, Princeton Mathematical Series. Vol. 38 (Princeton University Press, Princeton, NJ, 1989). Google Scholar
    • 22. H. V. Lê and M. Munir , Classification of compact homogeneous spaces with invariant G2-structures, Adv. Geom. 12(2) (2012) 302–328. Crossref, ISIGoogle Scholar
    • 23. L. Martín-Merchán, Spinorial classification of Spin(7) structures, arXiv:1803.08734. Google Scholar
    • 24. J. Milnor , Curvatures of left invariant metrics on Lie groups, Adv. Math. 21(3) (1976) 293–329. Crossref, ISIGoogle Scholar
    • 25. D. Montgomery , Simply connected homogeneous spaces, Proc. Amer. Math. Soc. 1 (1950) 467–469. Crossref, ISIGoogle Scholar
    • 26. Y. Nikolayevsky and Y. G. Nikonorov , On invariant Riemannian metrics on Ledger–Obata spaces, Manuscr. Math. 158(3–4) (2019) 353–370. Crossref, ISIGoogle Scholar
    • 27. Yu. G. Nikonorov, E. D. Rodionov and V. V. Slavskii , Geometry of homogeneous Riemannian manifolds, J. Math. Sci. 146(6) (2007) 6313–6390. CrossrefGoogle Scholar
    • 28. A. L. Onishchik , Topology of Transitive Transformation Groups (Johann Ambrosius Barth Verlag GmbH, Leipzig, 1994). Google Scholar
    • 29. M. Parton , Old and new structures on products of spheres, in Global Differential Geometry: The Mathematical Legacy of Alfred Gray (Bilbao, 2000), Contempary Mathematics, Vol. 288, (American Mathematical Soceity, Providence, RI, 2001), pp. 406–410. CrossrefGoogle Scholar
    • 30. F. Podestà , Homogeneous Hermitian manifolds and special metrics, Transform. Groups 23(4) (2018) 1129–1147. Crossref, ISIGoogle Scholar
    • 31. F. Reidegeld , Spaces admitting homogeneous G2-structures, Differential Geom. Appl. 28(3) (2010) 301–312. Crossref, ISIGoogle Scholar
    • 32. S. Salamon , Quaternionic Kähler manifolds, Invent. Math. 67(1) (1982) 143–171. Crossref, ISIGoogle Scholar
    • 33. F. Tricerri and L. Vanhecke , Naturally reductive homogeneous spaces and generalized Heisenberg groups, Compositio Math. 52(3) (1984) 389–408. ISIGoogle Scholar
    • 34. M. Y. Wang and W. Ziller , Einstein metrics on principal torus bundles, J. Differential Geom. 31(1) (1990) 215–248. Crossref, ISIGoogle Scholar
    • 35. J. A. Wolf , Spaces of Constant Curvature, 6th edn. (AMS Chelsea Publishing, Providence, RI, 2011). Google Scholar